Vol. 5, No. 2, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Local positivity, multiplier ideals, and syzygies of abelian varieties

Robert Lazarsfeld, Giuseppe Pareschi and Mihnea Popa

Vol. 5 (2011), No. 2, 185–196

We use the language of multiplier ideals in order to relate the syzygies of an abelian variety in a suitable embedding with the local positivity of the line bundle inducing that embedding. This extends to higher syzygies a result of Hwang and To on projective normality.

Syzygies, abelian varieties, local positivity, multiplier ideals
Mathematical Subject Classification 2000
Primary: 14K05
Secondary: 14Q20, 14F17
Received: 11 March 2010
Revised: 23 April 2010
Accepted: 22 May 2010
Published: 27 August 2011
Robert Lazarsfeld
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1043
United States
Giuseppe Pareschi
Dipartimento di Matematica
Università di Roma, Tor Vergata
V.le Della Ricerca Scientifica
I-00133 Roma
Mihnea Popa
Department of Mathematics
University of Illinois at Chicago
851 S. Morgan Street
Chicago, IL 60607
United States